Wydział Matematyki : Publikacje

  1. R. Andruszkiewicz
    The classification of non-commutative torsion-free rings of rank two
    J. Algebra Appl. 23 (2024), no. 6, 1-5, (Article number: 2450121).
    DOI: 10.1142/S0219498824501214
  2. R. Andruszkiewicz, M. Kępczyk
    On Left T-Nilpotent Rings
    Result. Math. 79 (2024), 157, 1-17, (article number: 157).
    DOI: 10.1007/s00025-024-02187-3
  3. J. Diblik, M. Růžičková
    Vanishing and blow-up solutions to a class of nonlinear complex differential equations near the singular point
    Advances in Nonlinear Analysis 13 (2024), no. 1, 1-44.
    DOI: 10.1515/anona-2023-0120
  4. A. Dobrogowska, M. Szajewska
    Eigenvalue problem versus Casimir functions for Lie algebras
    Anal. Math. Phys. 14 (2024), 1-24.
    DOI: 10.1007/s13324-024-00892-4
  5. A. Rybak
    Uczenie się przez eksperymentowanie
    Fundacja Zakłady Kórnickie 2023, Kórnik, 2024, (Artykuł na stronie internetowej Muzeum Matematyki w Kórniku, dostępny w zakładce "Pracownia matematyczna".).
  6. A. Sliżewska
    Geometric Structures Related to a -Algebra
    Operator and Matrix Theory, Function Spaces, and Applications, International Workshop on Operator Theory and its Applications 2022, Kraków, Poland, (M. Ptak, H.J. Woerdeman,, M. Wojtylak Ed(s).), Oper. Theory Adv. Appl. , (publ. by) Springer, 2024, pp. 351-364.
    DOI: 10.1007/978-3-031-50613-0_16
  7. M. Woronowicz
    A Note on Abelian Groups Supporting Unital Rings
    Ann. Math. Sil. (2024), (to appear).
  8. M. Woronowicz
    New Results for the Additive Groups of Hamiltonian Rings
    Comm. Algebra 52 (2024), no. 5, 2216-2224.
    DOI: 10.1080/00927872.2023.2286338
  • * Student
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl